D3 Deficiency, Generalised Anxiety Disorder, Bipolar

Patient

Q: Hello Doctor, I am 28 Years old male, from India, diagnosed for d3 deficiency before a year, During that time, I got cramps and numbness in my legs and hands, I was on d3 IV for 3 days, my d3 level was very low like 5.0, and then cholocalciferol for 3 months
After that I did not notice these symptoms, now again the same symptoms are coming and going, I am under Psychiatric treatment for generalized anxiety and hypochondriasis, Now My general physician said to check my d3 levels again, LFT, as I was an alcoholic, stopped now (1 month) and CBC, Total Bilrubin 1.3 and SGOT SGPT are slightly elevated, doc said its normal, and again I was in calcium IV, my calcium levels are 8.5, HB 15.4, WBC > 10000, RBC >5.4 PLT 300000, Everything normal, but the problem is whenever I sit Numbness in Hands and legs, getting panicked sweating a lot, urinating frequently, sugar goes down often, increased apettite, checcked my sugar levels all normal, my therapist gave me QUSER 100 Mg, Depkote 250 mg, T,Pari 10mg, Bacfen 10 mg, after taking these for 12 days, I started to get itching, and I told my doc about this, they said me to stop Depakote and advised take Calcimax, after taking calcimax, the symptoms got worse, Tremors, numbness, tingling, needle like pain, heartburn, frequent urination, breathing difficulty, I dont what to do now, confused, irritated. Cant go out of my home, I am afraid, feeling tired, what can be done next to cure myself,

Doctor

A:   Hello.
Welcome to Ask The Doctor.

I understand your concern.
You seem to be suffering from Anxiety. Vitamin D levels are found low in 90% of Indian population and so the symptoms you are experiencing are not related to that.
Just get your thyroid profile and hemoglobin checked. You don't require so many medications. You just require to do meditation and relaxation exercises.
Eat a healthy diet. Include fruits and green leafy vegetables in the diet.
Avoid smoking and alcohol consumption in case you do.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Comments / Follow Ups

Patient: Ok will check thyroid profile, My Hemoglobin is 15.3, LFT results are Bilrubin 1.3 SGOT 78.3 SGPT 97.3 Protein 8.105 Globulin 3.639, the symptoms have been worse now, feeling like getting shock, or numbness or cramps, increased sweating, confusion, I am not sure about whom to consult a specialist, please advice me on that

Related Q&A

Q: For about 5 days now I have been experiencing an burning sensation in my left ankle. At times I will feel it in both ...

Q: Hi Guys, I have been looking for answers for the last 3 years on this problem- but have failed at every...

Q: For a few months now, I have experience an odd but mild burning sensation in my groin and upper thigh area. I thought...

Q: I just took too much metronidazole by accident. is there anything I can take to dissipate the antibiotic? I just took...

Q: How long does it take in general to recover from Stevens Johnson syndrome? I had it in July. It was much worse in the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews